# SDR 2007UALA04280

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 49,624 hours, 17,239 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 305-320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH MISSING FASTENERS NEAR STR 0 AT ABOUT STA 305 AND 320 NEED BLIND RIVETS INSTALLED TO FILL HOLES.   MAJOR REPAIR ACCOMPLISHED. INSTALLED BLIND RIVETS AND INSPECTED 2 EACH RIVETS FOR VERIFICATIONS.  NO DEFECTS FOUND AND A/C WAS RELEASED FOR SERVICE.
